# SDR CA100106005

- Difficulty date: January 3, 2010
- Submitted: January 19, 2010
- Operation: General aviation
- Make and model: Raythn HAWKER900XP
- Aircraft time: 713 hours
- Engine: Garrtt TFE7315R
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Part number: AIR45396
- Condition: Failed
- Location: Nlg
- Part time: 1,309 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

(CAN) NOSE WHEEL STEERING UNSERVICEABLE AFTER LANDING NOSE WHEEL STEERING SYS INSPECTED AND LUBRICATED AND FUNCTION TESTED IAW MM 32-50-00. SYS OPS CHECK OK.  FAULT DID NOT DUPLICATE.
